# SDR UIEA2013111900561

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 85,295 hours, 15,153 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 1267629
- Part serial: 87546
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO FLAPS PRIMARY EICAS MESSAGE AFTER TAKEOFF; APPROXIMATELY AT 10,000 FT, AFTER SELECTING FLAPS "UP". ALT FLAPS DISPLAY HAD AN "X" FOR RIGHT MIDSPAN L/E.  R & R R3 L/E DRIVE PDU IAW AMM 27-81-03, ALL OPS NORMAL.
